# SDR USAA991375

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Part time: 23,938 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-1 CHECK VISUAL INSPECTION, FOUND CORROSION .5 INCH BY .5 INCH STATION 377, LBL 61 FLOORBEAM.  CORROSION LEVEL 2.  INSTALLED T-CAP PER TR 53-10-01 AND EA 66210.  (M)
